# SDR A6WA2019090546831

- Difficulty date: September 1, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Beam
- Part number: 601R3505064
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR FOR CARGO BAY DOOR TRACK SUPPORT BEAM.  REPLACED CARGO DOOR SUPPORT BEAM IAW SRM 51-42-20. THIS COMPLIES WITH DMI 22614.
